|Signs of HIV worsening?
Jun 17, 2006
I have a friend who has yellowish bruising marks on his chest and under arms. Is this a sign of Hiv getting worse? Or is it unrelated?
Response from Dr. Young
Thanks for your post.
While not specific, increased bruising can be a sign of problems of platlets- I'd have your friend see his doctor for a quick evaluation. BY
Disappointing 1st Labs
just found out cd4 count
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.